# SDR CHQA201000158

- Difficulty date: August 19, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 15,480 hours, 13,147 cycles
- Engine: Allsn AE3007A
- Engine time: 15,828 hours, 13,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY LIGHT SOCKET AND THE EXTERIOR EMERGENCY LIGHTS CHECKED GOOD AT THAT TIME.
